Differential Equations

, Volume 38, Issue 5, pp 663–668 | Cite as

The Reduction Principle in Stability Theory of Invariant Sets of Itô Stochastic Systems

  • A. M. Samoilenko
  • A. N. Stanzhitskii
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Pliss, V.A., Izv. Akad. Nauk SSSR. Ser. Mat., 1964, vol. 28, no.6, pp. 1297-1324.Google Scholar
  2. 2.
    Samoilenko, A.M., Elementy matematicheskoi teorii mnogochastotnykh kolebanii. Invariantnye tory. (Elements of the Mathematical Theory of Multifrequency Oscillations. Invariant Tori), Moscow, 1987.Google Scholar
  3. 3.
    Khas'minskii, R.Z., Ustoichivost' sistem differentsial'nykh uravnenii pri sluchainom vozmushchenii ikh parametrov (Stability of Systems of Di_erential Equations Under Random Perturbations of Their Parameters), Moscow, 1969.Google Scholar
  4. 4.
    Gikhman, I.I. and Skorokhod, A.V., Vvedenie v teoriyu sluchainykh protsessov (Introduction to the Theory of Random Processes), Moscow, 1977.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2002

Authors and Affiliations

  • A. M. Samoilenko
    • 1
    • 2
  • A. N. Stanzhitskii
    • 1
    • 2
  1. 1.Institute for Mathematics, National Academy of Sciences of UkraineKievUkraine
  2. 2.Kiev State UniversityKievUkraine

Personalised recommendations